# SDR USAA2010120992956

- Difficulty date: November 17, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69698541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN FRAME RE-INFORCEMENT FITTING AT R1 DOOR AFT LOWER CORNER AT BS 328 BETWEEN S16R TO S17R.  REPLACED FRAME RE-INFORCEMENT FITTING AT R1 DOOR AFT LOWER CORNER AT BS 328 BETWEEN S16R TO S17R IAW B737 SRM 51-40-02 & BOEING DRAWING 69-69854.
